Relaxation times for queueing systems

J.P.C. Blanc, E.A. van Doorn

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

Original languageEnglish
Title of host publicationMathematics and Computer Science
EditorsJ.W. de Bakker, M. Hazewinkel, J.K. Lenstra
Place of PublicationAmsterdam
PublisherNorth-Holland Publishing Company
Pages139-162
ISBN (Print)0444700242
Publication statusPublished - 1986
Externally publishedYes

Publication series

NameCWI monographs
Number1

Cite this

Blanc, J. P. C., & van Doorn, E. A. (1986). Relaxation times for queueing systems. In J. W. de Bakker, M. Hazewinkel, & J. K. Lenstra (Eds.), Mathematics and Computer Science (pp. 139-162). (CWI monographs; No. 1). North-Holland Publishing Company.